Skip to Content

I took a Plan B and about 3 days later I got the Depo shot . Can that be harmful ?

Responses (1)

LousArk 7 Oct 2016

It's not the best idea you've ever had. Firstly, the hormones in Plan B alone, can give you all sorts of unpleasant hormonal symptoms for a few weeks. To then force yet another artificial chemical into your body, & any side effects that come with that, is a lot to put your body/self through.
Secondly,you needed to wait & see if you were pregnant, before getting the Shot.
If you test as positive, when the time comes that you can test, then you need to get straight to a doctor, as there is mixed medical opinion as to the harm Depo Provera can do to a pregnancy/baby.
I'm surprised at the doctor for giving you the shot, if they knew you'd had to take Plan B just a few days before. Plan B is less reliable than regular birth control, so it should never be assumed that it has worked for you.
At best, you can expect a lot of pregnancy or period type symptoms, for weeks, to months.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

First-time depo provera shot! Help?

Posted 3 Apr 2013 5 answers

Depo-Provera - can I be pregnant?

Posted 27 May 2013 3 answers

Depo shot and Plan B?

Posted 2 Aug 2016 1 answer